Strange painkiller question

Options
Vickstick74
Vickstick74 Member Posts: 10
edited 4. Sep 2019, 18:28 in Living with arthritis
Morning all. So I'm on a mixture of pain meds for my osteoarthritis. I take regular co codamol and naproxen, with a tramadol option if I needed. The one I use most regularly is co codamol, but I think it might have some odd side effects that I was wondering if anyone else had. I get awful mood swings, almost like bi polar, where I'm almost manic and talking 19 to the dozen one minute then just want everyone to shut up and go away the next. I'm awfully tired all the time. I get a bad stomach. But the worst one (which is a weird and slightly sensitive one) is foul smelling urine. By god, it's awful! Like sulphur! It's so bad that I'm considering getting the gp to change my meds as I'm just fed up with that one and it just doesn't go away! Has anyone else using co codamol experienced this? My mum said she did when taking it. Or should I get it checked out by the gp? Thanks x

Comments

  • stickywicket
    stickywicket Member Posts: 27,719
    edited 30. Nov -1, 00:00
    Options
    This is one for your GP but, if you look on the 'news' forum, you'll see a thread I put up last week in which research has shown, not surprisingly, that the more meds we're on, the more interactions we can expect. The manic episodes sound worrying. Please see your doc.
    If at first you don't succeed, then skydiving definitely isn't for you.
    Steven Wright
  • Vickstick74
    Vickstick74 Member Posts: 10
    edited 30. Nov -1, 00:00
    Options
    Thanks Sticky, I'll take a look at that. I think I was exaggerating a bit when I said manic, lol. I mean more that I go from being a chatty kathy to wanting everyone to be quiet and leave me alone. That's usually accompanied by being really tired. I've not had any meds today and feeling pretty normal, apart from the hip of course. But will definitely contact the gp if it gets worse.
  • JenF
    JenF Member Posts: 11
    edited 30. Nov -1, 00:00
    Options
    I hate what codeine does to my head. I have problems with all opioids tbh. If I take codeine past 6pm I can’t sleep.
    Don’t you dare take away my HRT. It makes me feel more normal and helps my pain.